# SDR UALA2011110305971

- Difficulty date: November 3, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 62,345 hours, 9,095 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Antenna
- Part number: 513738513
- Condition: Faulty
- Location: Satcom
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM HI GAIN STATUS MSG.  INSTALLED LEFT & RIGHT HIGH GAIN ANTENNA PCN 583-9203 WITH GEL GASKET 165-0125.  NEED TO TORQUE FASTENERS AND SEAL.  COMPLETED ITEMS I,J,K AND 2.  COMPLETED INSTALLATION PER MM.  AFTER REPLACING BOTH SATCOM SIDE MOUNTED HIGH-GAIN ANTENNAS PER EG6234 -- SATCOM SYS STILL FAILS GRD TEST & BITE -- MAT SHOWS CMC MAINT.  MSG'S ACTIVE:23-60121 & 23-60091. REPLACED "LNA-DIPLEXER FOR HGA" - M23088 PER AMM. SATCOM SYS OPERATIONAL TEST & BITE -- ALL OKAY.
